# SDR DALA2014102305747

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,253 hours, 46,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM FWD END NR 4 AT FWD SERVICE DOOR, R1, SM, CARD 7, ZONE 58.  NEW BEAM  WAS INSTALLED IAW SRM 51-30-1,51-30-2 AND 51-30-5.
